# SDR U2RA201609050001

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,772 hours, 23,578 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Part serial: 14838
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,138 hours, 616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACKS AND CONTROL MODULES IAW MM 33-51-07.
